I am 25 years old and I had a tubal done in 2005 following the birth of my youngest child.My tubes were just cut and tied.My question is for the last 3 months 1 week prior to my period I cramp my legs and hips ache and I run a fever.This month I have cramps and leg and hip aches but I am also having mood swings happy one minute the next crying for no reason.I am Very tired and craving sweets.I also get a VERY severe pain in my right side from about my waist line into my hip across to where my right ovary would sit.I have had ultrasounds that only shows my uterine lining is alittle thicker than it should be.My periods last for 7 days and are very heavy 5 days and light and spotty the last 2.Any advice I can get would be great!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.